A criterion of absolute stability for sampled-data systems with monotone characteristics of the non-linear element
Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 1029-1032
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_5_a8,
author = {Ya. Z. Tsypkin},
title = {A criterion of absolute stability for sampled-data systems with monotone characteristics of the non-linear element},
journal = {Doklady Akademii Nauk},
pages = {1029--1032},
year = {1964},
volume = {155},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a8/}
}
TY - JOUR AU - Ya. Z. Tsypkin TI - A criterion of absolute stability for sampled-data systems with monotone characteristics of the non-linear element JO - Doklady Akademii Nauk PY - 1964 SP - 1029 EP - 1032 VL - 155 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a8/ LA - ru ID - DAN_1964_155_5_a8 ER -
Ya. Z. Tsypkin. A criterion of absolute stability for sampled-data systems with monotone characteristics of the non-linear element. Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 1029-1032. http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a8/